Author = P. Nasehpour
Number of Articles: 4
1. A Computational Criterion for the Irrationality of Some Real Numbers

Volume 52, Issue 1, Winter and Spring 2020, Pages 97-104

Peyman Nasehpour


2. A generalization of zero-divisor graphs

Volume 51, Issue 2, Summer and Autumn 2019, Pages 35-45

Peyman Nasehpour


3. On the tenacity of cycle permutation graph

Volume 48, Issue 1, December 2016, Pages 37-44

D. Jelodar; D. Moazzami; P. Nasehpour


4. A Survey on Stability Measure of Networks

Volume 48, Issue 1, December 2016, Pages 141-148

Peyman Nasehpour